# SDR FDEA201108123231

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT STA 1841 X=58.0 TO X=-58.0 FOUND CORROSION AT SEVERAL ANCHOR NUTS AREA.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT IAW SRM 53-00-00, FIG 202, REV 47 AND NEW UPPER TEE INSTALLED IAW SRM 51-35-01, REV 47. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
